# SDR DALA2019031501797

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 72,992 hours, 19,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6815 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:654. CORRECTIVE ACTION: REPOSITION EMERGENCY LIGHT SIGN TO ORIGINAL POSITION. (0985071)
